# SDR SWAA2015030237012

- Difficulty date: January 15, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N527SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26569
- Aircraft time: 68,566 hours, 64,497 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Splice
- Part number: 69353023
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD SPLICE ANGLE CRACKED AT BS 540, BETWEEN STRINGER 21L TO 22L.  R & R ANGLE IAW EA.
